Journal of Mathematical Fluid Mechanics

, Volume 7, Issue 4, pp 611–648

Leading Order Down-Stream Asymptotics of Non-Symmetric Stationary Navier–Stokes Flows in Two Dimensions

  • Frédéric Haldi
  • Peter Wittwer
Original Paper

DOI: 10.1007/s00021-004-0136-4

Cite this article as:
Haldi, F. & Wittwer, P. J. math. fluid mech. (2005) 7: 611. doi:10.1007/s00021-004-0136-4


We consider stationary solutions of the incompressible Navier–Stokes equations in two dimensions. We give a detailed description of the fluid flow in a half-plane through the construction of an inertial manifold for the dynamical system that one obtains when using the coordinate along the flow as a time.

Mathematics Subject Classification (2000).

35Q30 76D05 35B40 35B42 


Navier–Stokes equations asymptotics down-stream laminar wake 

Copyright information

© Birkhäuser Verlag, Basel 2005

Authors and Affiliations

  • Frédéric Haldi
    • 1
  • Peter Wittwer
    • 1
  1. 1.Département de Physique ThéoriqueUniversité de GenèveSwitzerland

Personalised recommendations